| Catalog Number |
72203783 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Device Embedded In Tissue or Plaque (3165)
| Date of Event |
04/23/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H10: internal complaint reference number: (b)(4).
Event or Problem Description
It was reported that during a meniscal root repair, when the footprint ultra suture anchor with the sutures was being hammered into the tibia, the tip of the anchor disassociated.The main body of the anchor was removed with forceps but the tip about 5mm remained in the patient with the sutures through it, and the surgeon felt it was safer to leave it in and just impact another anchor behind it, a new one of the same type was inserted without any issue.The procedure was finished with a smith and nephew back up device used in the originally drilled bone hole.No void left in the patient.There was a surgical delay less than 30 minutes and no further complications were reported.
Additional Manufacturer Narrative
H3, h6: a device deficiency was not identified, and the root cause of the reported event could not be determined since the device was not returned for evaluation.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specifications upon release for distribution.A complaint history review found no similar reported events.A risk management review found that the reported failure and/or harm was documented appropriately, and there were no indications to suggest the anticipated risk is not adequate.Please refer to the instructions for use for precautions and warnings related to the use of the device.Based on this investigation, the need for corrective action is not indicated.